# SDR SWAA2022010546318

- Difficulty date: November 19, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R RBL22 WL153.   CRACK ON STRINGER WAS FOUND TO 1.0' LENGTH AND IS OUT OF LIMITS PER SRM 53-00-03-1A-1.  APPLIED PRIMER TO REPAIR PARTS IAW SRM 53-00-03-2R-1, AMM 51-21-72-370-804.   VERIFIED APPLIED PRIMER TO REPAIR PARTS IAW SRM 53-00-03-2R-1,  AMM 51-21-72-370-804. INSTALL THE STR26R REPLACEMENT SEGMENT; STR SPLICE; CLIP AND SHEAR TIE; [13] APPLIED SEALING AROUND REPAIR AND CIC IAW SRM 53-00-03-2R-1 REP.1; [14] VERIFIED STEPS 2-4; REPAIR SEALING AND CIC PER SRM 53-00-03-2R-1 REP.1.
